MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE METAPHYSIS +0MM/0°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE METAPHYSIS +0MM/0°
Model Number 04.01.0110
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The first surgery was successfully performed on (b)(6) 2024, following a primary periprosthetic infection.During the procedure, the surgeon implanted a custom-made glenoid reconstruction.Unfortunately, on (b)(6) 2025, the patient returned with a shoulder dislocation and a recurrent infection.Due to the recurrence of the infection, a significant amount of fluid accumulated in the shoulder joint, which contributed to the dislocation.On (b)(6) 2025, a dair revision surgery was performed to clean the shoulder.During this procedure, the humeral metaphysis and the polyethylene component were replaced in order to resolve the dislocation and restore shoulder stability.
 
Additional Manufacturer Narrative
Batch review performed on 22 december 2025.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2406928: (b)(4) items manufactured and released on 06 aug 2024.Expiration date: 22 july 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner d 39/+0mm (k170452) lot.2408547: (b)(4) items manufactured and released on 13 june 2024.Expiration date:27 may 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation revision after 5 months from the previous surgery due to a dislocation and recurrent infection.In fact, the previous surgery was done due to infection, during which a custom-made glenoid reconstruction was implanted.This is a complex clinical case.The reported events are consistent with progression of the underlying disease affecting the soft tissues and/or insufficient re-establishment of soft tissue tension following surgery.No further conclusions can be drawn based on the available information.Root cause: although a precise root cause cannot be established, the reported events are consistent with progression of the underlying disease affecting the soft tissues and/or insufficient re-establishment of soft tissue tension following surgery.Additionally, the infection detected may have increased the risk of dislocation.There is no indication that any potential issue with the device caused or contributed to the event, and the review of the device history record did not identify any potential manufacturing-related issues.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE METAPHYSIS +0MM/0°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23864307
Report Number3005180920-2025-01321
Device Sequence Number10006755
Product Code PHX
UDI-Device Identifier07630040706179
UDI-Public07630040706179
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0110
Device Lot Number2406928
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale